# SDR UALA2012032901979

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,857 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENTED AT BS 1413 AT STRINGER 34L & 34R.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT DAMAGE & ACP HFEC.  NO CRACKS FOUND.  ACP INSURANCE CUT.  HFEC OPEN HOLES COMMON TO SKIN REPAIR.  FABRICATED & INSTALLED EXTERNAL FILLER, DOUBLER & TRIPLER REPAIR REF PEMCO EA PT 67-53-001 & ECRA 5360-01186A.
